MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; 6.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 45MM

GLOBUS MEDICAL, INC. REVOLVE; 6.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 45MM
Model Number 185.465
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two revolve screws broke at the shaft.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The two screws were returned with a fracture approximately half of the screw length from the screw head.Only the proximal end of the screws were returned.The screws were inspected and all relevant dimensions of the screw assembly were measured.The dimensions were determined to be within specification.There are no signs of manufacturing defects or wear marks that could be attributed to the fracture.Analysis of the break surface is indicative of bending fatigue, which could be caused by excessive bending moments; however, it is not possible to determine the exact cause of the break.The following sections have been updated: b4, e1, e3, h2, h6, h10.

Brand Name
REVOLVE
Common Device Name
6.5MM REVOLVE POLYAXIAL PEDICLE SCREW, 45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18816286
Report Number3004142400-2018-00017
Device Sequence Number12804333
Product Code MNH
UDI-Device Identifier00849044070958
UDI-Public00849044070958
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number185.465
Device Lot NumberBAT417EE, BAS071XE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG
Patient EthnicityHispanic
Patient RaceWhite